MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH GUIDE BLOCK FOR 2 COLUMN PLATE 6 HOLE HEAD/LEFT; GUIDE, SURGICAL, INSTRUMENT

OBERDORF SYNTHES PRODUKTIONS GMBH GUIDE BLOCK FOR 2 COLUMN PLATE 6 HOLE HEAD/LEFT; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.111.601
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that during a procedure on (b)(6) 2020, when the surgeon connected the drill sleeve to the guiding block, they couldn¿t connect properly.It was possible that there was clotted blood in the guiding block hole.The surgery was completed successfully with no delay.Patient was stable.This report is for a guide block.This is report 1 of 2 for (b)(4).

Brand Name
GUIDE BLOCK FOR 2 COLUMN PLATE 6 HOLE HEAD/LEFT
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10727798
Report Number8030965-2020-08139
Device Sequence Number3140994
Product Code FZX
UDI-Device Identifier07611819352537
UDI-Public(01)07611819352537
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.111.601
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: SLEEVE